Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Request Permissions   Purchase Content 
 
 

 

Corrigendum to Conditional bounds for the least quadratic non-residue and related problems


Authors: Youness Lamzouri, Xiannan Li and Kannan Soundararajan
Journal: Math. Comp. 86 (2017), 2551-2554
MSC (2010): Primary 11N60; Secondary 11R42
DOI: https://doi.org/10.1090/mcom/3261
Published electronically: March 8, 2017
Original Article: Math. Comp. 84 (2015), 2391-2412.
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We correct an error in one of the lemmas of ``Conditional bounds for the least quadratic non-residue and related problems'', Math. Comp. 84 (2015), no. 295.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2010): 11N60, 11R42

Retrieve articles in all journals with MSC (2010): 11N60, 11R42


Additional Information

Youness Lamzouri
Affiliation: Department of Mathematics and Statistics, York University, 4700 Keele Street, Toronto, Ontario M3J1P3, Canada
Email: lamzouri@mathstat.yorku.ca

Xiannan Li
Affiliation: Department of Mathematics, Kansas State University, 138 Cardwell Hall, Manhattan, Kansas 66506
Email: xiannan@ksu.edu

Kannan Soundararajan
Affiliation: Department of Mathematics, Stanford University, Stanford, California 94305
Email: ksound@math.stanford.edu

DOI: https://doi.org/10.1090/mcom/3261
Received by editor(s): November 1, 2016
Received by editor(s) in revised form: January 12, 2017
Published electronically: March 8, 2017
Additional Notes: The first author was supported in part by an NSERC Discovery grant. The third author was supported in part by NSF grant DMS-1001068, and a Simons Investigator grant from the Simons Foundation
Article copyright: © Copyright 2017 American Mathematical Society